# SDR ZKFR20130117001

- Difficulty date: January 10, 2013
- Submitted: January 17, 2013
- Operation: General aviation
- Filed by: Professional Jet Center Aircraft Maintenance, LLC, repair station ZKFR180L
- Aircraft: N261PA
- Make and model: Braero HAWKER1000
- Aircraft serial: 259003
- Aircraft time: 8,894 hours, 5,844 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: O-Ring
- Part number: M834611275
- Condition: Leaking
- Location: Wheel Halves
- Component: Wheel Assy
- Component part number: AHA1881
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FLIGHT CREW NOTICED LT INBD TIRE LOOKED LOW.  MX DISCOVERED TIRE ALMOST COMPLETELY DEFLATED BUT NOT BLOWN.  WHEEL ASSYS ONLY HAD 9 CYCLES SINCE IT WAS O/H. R & R WHEEL/TIRE ASSY. INSPECTED REMOVED WHEEL ASSY AND FOUND AIR LEAKING FROM RIM NEAR VALVE STEM LOCATION (BUT NOT FROM VALVE STEM).  MX BELIEVES THAT LEAK IS COMING FROM THE WHEEL HALF SEALING O-RING.  THEY ALSO NOTICED THE WHEEL HALF SEALING O-RING WAS A DIFFERNT COLOR (BLUE) THAN NORMAL (BLACK).
